EconPapers    
Economics at your fingertips  
 

A Note on Fractional Sumudu Transform

V. G. Gupta, Bhavna Shrama and Adem Kiliçman

Journal of Applied Mathematics, 2010, vol. 2010, issue 1

Abstract: We propose a new definition of a fractional‐order Sumudu transform for fractional differentiable functions. In the development of the definition we use fractional analysis based on the modified Riemann‐Liouville derivative that we name the fractional Sumudu transform. We also established a relationship between fractional Laplace and Sumudu duality with complex inversion formula for fractional Sumudu transform and apply new definition to solve fractional differential equations.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2010/154189

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2010:y:2010:i:1:n:154189

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-04-24
Handle: RePEc:wly:jnljam:v:2010:y:2010:i:1:n:154189